# SDR SWAA2024042567089

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241AF UPPER SURFACE DAMAGED. (DELAMINATED)<[01] FLOORBOARD 241AF WILL BE REPAIRED OR REPLACED ON FAULT TTG8Q00S9RVV;[02] VERIFIED CORRECTIVE ACTION 1.
